Nurofen Plus Tablets

£7.99£9.49

NUROFEN PLUS tablets contain the active ingredients Ibuprofen and Codeine phosphate. Ibuprofen belongs to a family of medicines called non-steroidal anti-inflammatory drugs (NSAIDS). These medicines work by relieving pain and/or inflammation (swelling, redness, soreness) and fever.

Clear
OptionsPriceStock
24 Tablets£7.99In Stock
32 Tablets£9.49In Stock

Discreet Packaging

UK Based

  • Recently Viewed Products

  • Medication

    Product Description

    Buy Nurofen Plus UK Online

    My Pharmacy is the Best Place to Buy Nurofen Plus Online UK in 2019. To order Nurofen Plus 32 Online in the UK you are required to have a prescription, which you can acquire with our free online consultation service.

    Order Nurofen Plus 32 Online Next Day Delivery

    Through My Pharmacy you can Buy Nurofen Plus UK Next Day Delivery. Each treatment is sent out in secure and discreet packaging ensuring that you get your medicine on time and intact.

    How Much Does Nurofen Plus Cost?

    How much does Nurofen Plus Cost?

    Nurofen Plus is available to buy from My Pharmacy UK, including a variety of purchase options.

    Starting with

    • One packet of 16 tablets costing £4.99
    • One packets of 24 tablets costing £6.99
    • One packet of 32 costing £7.99

    For any more questions regarding how much does nurofen plus cost, please do not hesitate to contact us via email or phone.

     

    Where Can I Buy Nurofen Plus?

    Where can I Buy Nurofen Plus? Nurofen Plus is available at many local pharmacies, including Lloyds, Superdrug and Tesco.

    You can also order nurofen plus 32 online and buy nurofen plus UK with My Pharmacy’s website. This should answer ‘Where can I buy Nurofen Plus?’

    For more information about pricing check with your local pharmacies and compare with online prices to see what’s most suitable for you.

    Nurofen Plus Ingredients – Whats in Nurofen Plus?

    A common question we are often asked is ‘Whats in Nurofen Plus?’

    The nurofen plus ingredients contain two active ingredients called Ibuprofen and codeine phosphate, both combining to deliver a painkiller. Ibuprofen is an anti-inflammatory drug and codeine phosphate is an opioid which relieves pain.

    Nurofen plus ingredients have been specifically formulated to target the treatment of rheumatic and muscular pain, migraine, cramping period pain, dental pain, backache, fever and symptoms of cold and flu.

    For more information about whats in Nurofen plus check out Nurofens official website, click here.

    Does Nurofen Contain Codeine?

    Does Nurofen contain codeine? Yes, Nurofen does contain codeine and is used a pain reliever. Once taken, Codeine works by stopping pain signals travelling along nerves to the brain and can be highly addictive and easily abused.

    Codeine should never be taken by children below the age of 12 and is not suitable for some people. If you are prescribed painkillers, ask your doctor first if it contains codeine or does nurofen contain codeine if you’re unsure.

    Nurofen Plus Dosage

    Nurofen Plus Dosage should always be the lowest dose for the shortest amount of time necessary to relieve any symptoms.

    Swallow one or two tablets with water, up to three times a day as required. Nurofen plus dosage should be left at least four hours between each dose and you should not take more than six tablets within a 24 hour period.

    It should not be taken for more than three days unless your doctor has told you specifically, it is generally only for short term use.

    How Many Nurofen Plus Can You Take In A Day?

    For information about ‘How many Nurofen plus can you take in a day?’ please refer to the patient information leaflet or ask your doctor/pharmacist for advice.

    The usual amount for adults is either one or two tablets, 3 times a day, leaving at least six hours between each dose. How many Nurofen plus can you take in a day also depends upon your doctor and their guidance, in some cases you need a higher dose for up to four times a day.

    Can You Take Nurofen Plus and Paracetamol Together?

    Can you take Nurofen plus and paracetamol together? Yes, but only if you’re 16 and over. There are no known harmful interactions between these two medicines. They can be either taken together or apart and is best taken on a full stomach or with food.

    If you’re still unsure about whether or not you can you take nurofen plus and paracetamol together, speak with your doctor. You should also check to see if you actually even need to take both medicines. It is best to avoid taking unnecessary medicines.

    Nurofen Plus For Toothache

    Nurofen plus for toothache can help ease the pain until you can see a dentist to see what’s causing it.

    Nurofen plus for toothache should not be taken long term for treatment, the root of the cause should be found.

    Nurofen Plus Migraine

    Nurofen plus migraine provided rapid, effective relief from headache and migraines. It contains a form of ibuprofen that is easily broken down in the body. This then makes it easier for it to enter your blood stream and be absorbed, allowing it to get to the source of pain quickly.

    Speak to your doctor before using Nurofen Plus migraine to make sure it’s the best treatment for you.

    Nurofen Plus Review

    Here is a Nurofen Plus Review taken from productreview.com.au. For more Nurofen Plus Review go to productreview.com and sort through the hundreds placed there.

    ‘I have used Nurofen plus for strong and intense headaches, and it has worked quite quickly. The price is off putting and you can get it cheaper at the chemist, but Nurofen Plus can be purchased at the supermarket which is great when you need it now. I have also used it after a tooth extraction and it worked fantastic. Didn’t make me drowsy like other analgesia.
    Great for targeting pain especially intense headaches, and acts fast in comparison to normal nurofen. The nurofen brand is expensive but you can pick up a generic brand at the pharmacy that works exactly the same.’

    Alternative To Nurofen Plus

    My Pharmacy offers many other alternative to nurofen plus and painkiller treatments. Some of these alternative to nurofen plus include –

    Side Effects

    Like all medicines, Nurofen can cause side effects, although not
    everybody gets them. Side effects may be minimised by taking the
    lowest dose for the shortest time necessary to relieve the symptoms.
    You may suffer one of the known side effects of NSAIDs (see below).
    If any of the side effects gets serious, or if you notice any side effects
    not listed in this leaflet, tell your doctor or pharmacist.
    STOP TAKING the medicine and seek immediate medical help if
    you develop:
    • signs of intestinal bleeding such as: bright red faeces
    (stools/motions), black tarry stools, vomiting blood or dark
    particles that look like coffee grounds.
    • signs of serious allergic reaction such as:
    – difficulties in breathing or unexplained wheezing
    – dizziness or faster heartbeat
    – severe forms of skin reactions such as itchiness, skin rash with
    redness, peeling, flaking or blistering (e.g.: Steven-Johnson
    syndrome)
    – swelling of your face, tongue or throat
    • signs of kidney problems such as:
    – passing less or more urine
    – cloudy urine or blood in urine
    – pain in the back and/or swelling (particularly in the legs)
    • signs of aseptic meningitis with neck stiffness, headache, feeling
    sick, being sick, fever or consciousness. Patients with
    autoimmune disorders (lupus, mixed connective-tissue disease)
    may be more likely to be affected.
    • a severe skin reaction known as DRESS syndrome can occur.
    Symptoms of DRESS include: skin rash, fever, swelling of lymph
    nodes and an increase of eosinophils (a type of white blood cells).
    STOP TAKING the medicine and tell your doctor if you experience
    the following uncommon side effects which affect 1 to 10 users in
    1,000:
    • indigestion, heartburn or feeling sick
    • pains in your stomach (abdomen) or other abnormal stomach
    problems
    TELL YOUR DOCTOR if you have any of the following side effects,
    they become worse or you notice any effects not listed:
    Uncommon side effects which affect 1 to 10 users in 1,000:
    • allergic reactions, such as skin rashes (urticaria), itching, peeling
    • headaches
    Rare side effects which affect 1 to 10 users in 10,000:
    • flatulence (wind), diarrhoea, constipation and vomiting
    Very rare side effects which affect less than 1 user in 10,000:
    • blood disorder resulting in unexplained or unusual bruising or
    bleeding, fever, sore throat, mouth ulcers, flu-like symptoms and
    severe exhaustion
    • drop in blood pressure or irregular heart beat
    • stomach or intestinal ulcers, sometimes with bleeding and
    perforation, inflammation of the lining of the mouth with ulceration
    (ulcerative stomatitis), inflammation of the stomach (gastritis)
    • liver problems
    Side effects for which the frequency can not be estimated from
    available data:
    • worsening of asthma or bronchospasm

    Further Information

    Click here for the Patient leaflet

    You may also like…